# SDR EIAA2011245

- Difficulty date: October 31, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N491EV
- Make and model: Boeing 747412
- Aircraft serial: 26561
- Aircraft time: 80,344 hours, 13,970 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM CAP AT NUT PLATE BS 2220 LBL 60.  REMOVED CORROSION, REMOVED AND REPLACED SECTION OF FLOORBEAM AT BS 2220 LBL 60 PER 747-400 SRM 51-70-12 FIG 201 REPAIR 1.
